# SDR DLM90000689

- Difficulty date: April 9, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 15,768 hours, 9,395 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 995301537
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STATION 1520.225 CANTED BULKHEAD WEB WAS FOUND CRACKED  AT THE JOGGLED SPLICE FOR THE UPPER AND LOWER WEBS AT STR 8L & 8R (11 O''CLOCK AND 1 O''CLOCK POSITIONS).  ONE CRACK WAS 10 INCHES AND THE OTHER WAS 18 INCHES.  THE CRACKED SECTIONS OF WEB WERE CUT OFF AND REPAIRED WITH TWO ALUMINUM DOUBLERS PER ER/A 369732-14, REV A.
